Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Central Limit Theorem for Stationary Mixing Random Fields

E. Bolthausen
The Annals of Probability
Vol. 10, No. 4 (Nov., 1982), pp. 1047-1050
Stable URL: http://www.jstor.org/stable/2243560
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Central Limit Theorem for Stationary Mixing Random Fields
Preview not available

Abstract

A simple proof of a central limit theorem for stationary random fields under mixing conditions is given, generalizing some results obtained by more complicated methods, e.g. Bernstein's method.

Page Thumbnails

  • Thumbnail: Page 
1047
    1047
  • Thumbnail: Page 
1048
    1048
  • Thumbnail: Page 
1049
    1049
  • Thumbnail: Page 
1050
    1050